MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS TUBING SET LS

MILTENYI BIOTEC GMBH CLINIMACS TUBING SET LS
Catalog Number 162-01
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/26/2016
Type of Reportable Event Malfunction
Event or Problem Description
Clinimacs tubing set ls leaked at the junction between the priming waste bag and tubing.Because this was the second reported case for this lot the customer decided to quarantine the remaining 24 tsls from this lot.The event happened at priming phase therefore material was not affected.The cell separation could be performed with a replacement tubing set.This event occurred at: (b)(6).

Brand Name
CLINIMACS TUBING SET LS
Common Device Name
CLINIMACS TUBING SET LS
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5469994
Report Number3005290010-2016-00050
Device Sequence Number16244454
Product Code OVG
UDI-Device Identifier04049934004841
UDI-Public04049934004841
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2018
Device Catalogue Number162-01
Device Lot NumberB2397
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1